# SDR SWAA2025081292298

- Difficulty date: July 17, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 64,215 hours, 40,211 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Elongated
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 561AB TRAILING EDGE AT LT WING.   REPAIRED THE ACCESS PANEL 561AB TRAILING EDGE AT LT WING IAW SRM 51-70-04-2R-10, REPAIR 10.
